# SDR DALA2024052605513

- Difficulty date: May 25, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 617 S9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CRACK AT L/H WING FUEL TANK STR-9U REINFORCEMENT END, WSTA-617+21.5. CORRECTIVE ACTION: PERFORMED REPAIR OF L/H WING FUEL TANK STR-9 @WSTA 617+21 PER ER/A 618214-14 REV. ORIGINAL DECAL MONITOR CREATED ASSOCIATED ER/A 14-618214. (LP 0360027)
